# SDR DALA2025012100504

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 80,178 hours, 10,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE256001
- Part serial: 2267
- Condition: Leaking
- Location: Door Assist
- Part time: 86,118 hours, 10,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 4L DOOR OPEN ASSIST BOTTLE PRESSURE IS LOW. CORRECTIVE ACTION: REPLACED DOOR BOTTLE AND SERVICED PER A330 AMM 52-15. OK FOR SERVICE. (6977264)
